a. Consult the prescriber for a decrease in dosage 10. A male patient is receiving heparin by continuous infusion. The nurse will instruct the patient and family member to report which of the following should it occur? a. A presence of blood in urine or stool 1
NURS 6521N- 37 Advanced Pharmacology Week 9 Quiz 11. A patient with a recent diagnosis of chronic myelogenous leukemia (CML) is discussing treatment options with his care team. What aspect of the patient's condition would contraindicate the use of cyclophosphamide for the treatment of leukemia? a. The patient’s bone marrow function is significantly depressed 12. A nurse is caring for a patient who has been prescribed dronabinol (Marinol) to help reduce nausea and vomiting from chemotherapy. The nurse will inform the patient that he or she is taking an oral form of a. Marijuana 13. An oncology nurse is reviewing the pathophysiology of cancer and is discussing with a colleague the factors that contribute to the success or failure of a patient's chemotherapy. Which of the following cancerous cells is most susceptible to the effects of chemotherapeutic drugs? a. Cells that have a rapid mitotic rate 14. A patient with chronic lymphocytic leukemia (CLL) will imminently begin a course of treatment with rituximab. In order to minimize the risk of adverse effects, what strategy for administration will be adopted? a. Administering the initial doses by slow infusion while observing for adverse reactions 15. A female patient is prescribed oprelvekin therapy to treat thrombocytopenia. Which of the following should the nurse continuously monitor to determine the efficacy and duration of the oprelvekin therapy? a. Platelet count 16. Which of the following patients will be at the greatest risk for anemia and would be most likely candidate for epoetin alfa therapy? a. A 62-year-old male with cancer 17. A nurse is caring for a 64-year-old female patient who is receiving IV heparin and reports bleeding from her gums. The nurse checks the patient's laboratory test results and finds that she has a very high aPTT. The nurse anticipates that which of the following drugs may be ordered? a. Protamine sulfate 18. A 39-year-old woman is receiving doxorubicin for the treatment of cancer. After each treatment, the patient has acute nausea and vomiting accompanied by a slightly increased heart rate. The nurse will advise her to a. Perform relaxation techniques after the treatments 2
NURS 6521N- 37 Advanced Pharmacology Week 9 Quiz 19. An older adult woman has been diagnosed with acute lymphoblastic leukemia (ALL) and her
You've reached the end of your free preview.
Want to read all 4 pages?
- Summer '15
- Oncology, Chemotherapy, Leukemia, Rituximab